# SDR AUS20020291

- Difficulty date: March 20, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Enstrm F28C
- Engine: Lyc HIO360E1AD
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Cracked
- Location: Rotorcraft Tail
- Part time: 1,000 cycles
- Component: Rotorcraft Tail, Enstrm, F28C
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL CONE SKIN CRACKED IN AREA UNDER RADIO AERIAL.
